RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 1, Pages 58–67 (Mi jsfu738)  

This article is cited in 1 scientific paper (total in 1 paper)

Extensions of Boolean rings and nearrings

Hamsa Nayak, Syam P. Kuncham, Babushri S. Kedukodi

Department of Mathematics, Manipal Institute of Technology, Manipal Academy of Higher Education, Manipal Karnataka, 576104, India

Abstract: In this paper, we introduce the notions of left (right) Boolean rings and nearrings. We give examples to show that left (right) Boolean rings are not commutative in general. We obtain interrelations among these algebraic structures and get conditions under which the structures are commutative. Finally, we study the concept of derivations on left (right) Boolean rings and nearrings and obtain commutativity results.

Keywords: ring, nearring, Boolean ring, Boolean nearring.

Funding Agency
All authors acknowledge Manipal Institute of Technology, Manipal Academy of Higher Education for their encouragement. The first author acknowledges Manipal Academy of Higher Education for Dr. T. M.A. Pai PhD Scholarship.


DOI: https://doi.org/10.17516/1997-1397-2019-12-1-58-67

Full text: PDF file (115 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 15.06.2018
Received in revised form: 06.09.2018
Accepted: 01.12.2018
Language:

Citation: Hamsa Nayak, Syam P. Kuncham, Babushri S. Kedukodi, “Extensions of Boolean rings and nearrings”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019), 58–67

Citation in format AMSBIB
\Bibitem{NayKunKed19}
\by Hamsa~Nayak, Syam~P.~Kuncham, Babushri~S.~Kedukodi
\paper Extensions of Boolean rings and nearrings
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 1
\pages 58--67
\mathnet{http://mi.mathnet.ru/jsfu738}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-1-58-67}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458446400005}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu738
  • http://mi.mathnet.ru/eng/jsfu/v12/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hamsa N., Srinivas K.B., Prasad K.S., “Oncentral Boolean Rings and Boolean Type Fuzzy Ideals”, Kuwait J. Sci., 46:4 (2019), 23–32  mathscinet  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:102
    Full text:47
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021